# SDR COMA0060568

- Difficulty date: July 12, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 8,454 hours, 8,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE DURING TAKEOFF.  C/W BIRD STRIKE INSPECTION, NO DAMGE FOUND.
